# SDR ASOA2016072615287

- Difficulty date: July 26, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 21,199 hours, 14,852 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAMAGE EVALUATION, IT WAS DISCOVER THAT THE PASSENGER DOOR OUTER SKIN, UPPER SURFACE WAS DENTED, FS 317.00 TO FS 323.00.  COMPLIED ECTC/EA 20-2016-230.  REMOVED UPPER SEAL RETAINER DUE TO DAMAGE TO IT IAW SRM 51-42-06-001-001-A01, BUCKLED.  INSTALLED UPPER SEAL RETAINER TO PASSENGER DOOR IAW SRM 51-42-06-001-001-A01.  LOCATED & DRILLED NEW SERVICEABLE UPPER SEAL RETAINER IAW SRM 51-40-11-001-001-A01 & 51-40-06-001-001-A01 & DWG 601R31702.   REMOVED TOP SEAL RETAINER DUE TO DAMAGE IAW SRM 51-42-06-001-001-A01, BLENDED & BENT.  INSTALLED NEW TOP SEAL RETAINER IAW SRM 51-42-06-001-001-A01.  LOCATED & DRILLED DEBURRED TOPS EAL RETAINER IAW SRM 51-40-11-001-001-A01.
